MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA

EDWARDS LIFESCIENCES HEMOSPHERE ALTA
Model Number ALTACR1
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use, the hemosphere alta cardiac had oximetry value out of range.It was confirmed that there was no patient injury or harm associated with the reported event.No other information was reported.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The device history record review has not yet been completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
A product evaluation was completed on the returned hemosphere alta cardiac.The customer report on "value out of range" was not confirmed.Calibrated an oximetry cable on the bottom smart cable port and monitored for 1 hour.The svo2 reading remained stable at 80%.Was able to calibrate an oximetry cable and obtain a normal svo2 reading of 80% on the remaining smart cable ports.No damage was found.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.The reported issue was not able to be confirmed.During product evaluation, there was no defect found.Based on the available information there is no evidence that supports or confirms the failure mode is associated with a manufacturing or design defect.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.After further review and thorough device evaluation.It has determined that the suspect device did not experience "value out of range".We can confirm that the suspect device operated and functioned as intended.Based on all evidence received, this initial report is considered retracted.

Brand Name
HEMOSPHERE ALTA
Common Device Name
HEMOSPHERE ALTA
Manufacturer (Section D)
EDWARDS LIFESCIENCES
17200 laguna canyon rd
irvine CA 92618
Manufacturer (Section G)
EDWARDS LIFESCIENCES
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22118208
Report Number2015691-2025-04319
Device Sequence Number4171758
Product Code DXN
UDI-Device Identifier00690103217971
UDI-Public(01)00690103217971(11)240930
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K232294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTACR1
Device Lot Number19Y0000446
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown